# SDR A6WA201542954

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 27,895 hours, 26,974 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING CRACKED.
